# SDR AALA202111108289

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 53,956 hours, 33,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST AT PTP PANEL GIVES EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FORWARD LEFT FAULT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
